# SDR DXTA200802808

- Difficulty date: January 29, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 5,968 hours, 3,562 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN2266
- Condition: Inoperative
- Location: Zone 700
- Part time: 5,968 hours, 3,562 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT. REMOVED AND REPLACED NLG SQUAT SWITCH WITH A NEW UNIT ALL WORK PERFORMED IAW MM CH 32-60-00. ALSO REPACKED NLG WHEEL BEARINGS IAW MM CH 32-40-00.
